# SDR SIMA20170406002

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 34,961 hours, 25,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 5 DC AND 6 DC EMERGENCY LIGHT CRACKED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01.
